# SDR 2007UALA01695

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 32,983 hours, 4,260 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FWD GALLEY FRONT AND SIDE BOTTOM LIGHT, BOTTOM OF CLOSET BESIDE DOOR 1L, BOTTOM FRONT OF CLOSET NEAR DOOR 1, LAV 110 BOTTOM WALL SIDE & BACK, ROWS 6 TO 8AB, AFT OF DOOR 2 LEFT SIDEWALL & BOTTOM OF CLOSET AFT OF ROW 8 LEFT ARE INOPERATIVE.  REPLACED BATTERY.  OP CHECKS NORMAL.
